Translator Disclaimer
April 2020 Symmretric functions for second-order recurrence sequences
Khadidja Boubellouta, Ali Boussayoud, Mohamed Kerada
Tbilisi Math. J. 13(2): 225-237 (April 2020). DOI: 10.32513/tbilisi/1593223230

Abstract

In this paper, we introduce new symmetric endomorphism operators on appropriate infinite product series. The main results show that after direct calculations, the proposed operators are qualified to obtain new generating functions for second-order recurrence sequences.

Funding Statement

This work was supported by Directorate General for Scientific Research and Technological Development(DGRSDT), Algeria.

Acknowledgment

The authors would like to thank the anonymous referees for their valuable comments and suggestions.

Citation

Download Citation

Khadidja Boubellouta. Ali Boussayoud. Mohamed Kerada. "Symmretric functions for second-order recurrence sequences." Tbilisi Math. J. 13 (2) 225 - 237, April 2020. https://doi.org/10.32513/tbilisi/1593223230

Information

Received: 4 June 2018; Accepted: 12 April 2020; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117817
Digital Object Identifier: 10.32513/tbilisi/1593223230

Subjects:
Primary: 05E05
Secondary: 11B39

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top